| Model Number |
DBEC-125 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vascular Dissection (3160); Thrombosis/Thrombus (4440)
| Date of Event |
08/24/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 investigation conclusion code 22: the diamondback 360® coronary orbital atherectomy system instructions for use manual states that vascular dissection and thrombus are potential adverse events that may occur and/or require intervention with use of the system.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
Event or Problem Description
Following atherectomy using a diamondback 360 coronary orbital atherectomy device (oad), angiographic imaging observed a type e dissection and thrombus in the mid left anterior descending artery (lad).The clinical event committee reviewed the images and concluded that the use of the diamondback 360 coronary orbital atherectomy device may have contributed.No further information is available.